zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and global attractivity of an almost periodic ecological model. (English) Zbl 1049.92038
Summary: The almost periodic Lotka-Volterra model with m-predators and n-preys is considered. By constructing a suitable Lyapunov function, some sufficient conditions are obtained for the existence and global attractivity of a unique positive almost periodic solution of this model. Examples show that our criteria are new, general, and easily verifiable.

34C60Qualitative investigation and simulation of models (ODE)
34D20Stability of ODE
34C25Periodic solutions of ODE
Full Text: DOI
[1] Chen, L.: Mathematical models and methods in ecology. (1988)
[2] De Mottoni, P.; Schiaffino, A.: Competition system with periodic coefficients: a geometric approach. J. math. Biol 11, 319-335 (1981) · Zbl 0474.92015
[3] Cushing, J. M.: Two species competition in a periodic environment. J. math. Biol 24, 381-403 (1986) · Zbl 0608.92019
[4] Cushing, J. M.: Periodic Lotka--Volterra competition equations. J. math. Biol 10, 385-400 (1980) · Zbl 0455.92012
[5] Ahmad, S.: Convergence and ultimate bounds of solutions of nonautonomous Volterra--Lotka competition equations. J. math. Anal. appl 127, 377-387 (1987) · Zbl 0648.34037
[6] Ahmad, S.: On almost periodic solutions of the competing species problems. Proc. am. Math 102, 855-865 (1988) · Zbl 0668.34042
[7] Ahmad, S.: On nonautonomous Volterra--Lotka competition equations. Proc. am. Math 177, 199-204 (1993) · Zbl 0848.34033
[8] Gopalsamy, K.: Exchange of equilibria in two species Lotka--Volterra competition models. J. austral. Math. soc. Ser. B 24, 160-170 (1982) · Zbl 0498.92016
[9] Gopalsamy, K.: Global asymptotic stability in a periodic Lotka--Volterra system. J. austral. Math. soc. Ser. B 27, 66-72 (1985) · Zbl 0588.92019
[10] Gopalsamy, K.: Global asymptotic stability in a almost periodic Lotka--Volterra system. J. austral. Math. soc. Ser. B 27, 346-360 (1986) · Zbl 0591.92022
[11] Alvarz, C.; Lazer, A. C.: An application of topological degree to the periodic competing species problem. J. austral. Math. soc. Ser. B 28, 202-219 (1986) · Zbl 0625.92018
[12] Tineo, A.; Alvarz, C.: A defferent consideration about the globally asymptotically stable solution of the periodic n-competing species problem. J. math. Anal. appl 159, 44-45 (1991) · Zbl 0729.92025
[13] Ma, Z.; Wang, W.: Asymptotic behavior of predator--prey system with time dependent coefficients. Appl. anal 34, 79-90 (1989) · Zbl 0658.34044
[14] Chen, L.; Li, H.: The mathematical behavior of a Volterra predator--prey model with undercrowing effect. Ann. diff. Equat 11, No. 1, 14-19 (1995) · Zbl 0826.34028
[15] Lu, Z.; Chen, L.: Global asymptotic stability of the periodic Lotka--Volterra system with two-predator and one prey. Appl. math. J. chinese univ. Ser. B 10, 267-274 (1995) · Zbl 0840.34036
[16] Lu, Z.; Chen, L.: Analysis of the periodic Lotka--Volterra three species mixed model. Pure appl. Math 11, No. 2, 81-85 (1995) · Zbl 0838.34065
[17] Yang, P.; Xu, R.: Global attractivity of the periodic Lotka--Volterra system. J. math. Anal. appl 233, 221-232 (1999) · Zbl 0973.92039
[18] J. Zhao and W. Chen, Global asymptotic stability of a periodic ecological model, Appl. Math. Comput. (in press) · Zbl 1029.92026
[19] Yoshizawa, T.: Stability theory for the existence of periodic solutions and almost-periodic solutions. Applied mathematical sciences 14 (1975) · Zbl 0304.34051
[20] Chen, F.: Periodic solution of nonlinear integral-differential equations with infinite delay. Acta math. Appl. sin 26, No. 1, 1-8 (2003)
[21] Chen, F.; Shi, J.: Periodic solution of higher order non-autonomous systems. Acta math. Sin 42, No. 2, 271-280 (2000)
[22] Chen, A.; Huang, L.; Cao, J.: Existence and stability of almost periodic solution for BAM neural networks with delays. Appl. math. Comput 137, 177-193 (2003) · Zbl 1034.34087
[23] Chen, A.; Cao, J.: Existence and attractivity of almost periodic solutions for cellular neural networks with distributed delays and variable coefficients. Appl. math. Comput 134, 125-140 (2003) · Zbl 1035.34080
[24] He, G.; Cao, J.: Discussion of periodic solutions for pth order delayed ndes. Appl. math. Comput 129, No. 2--3, 391-405 (2002) · Zbl 1035.34077
[25] Cao, J.; Li, Q.; Wan, S.: Periodic solutions of the higher dimensional non-autonomous system. Appl. math. Comput 130, No. 2--3, 369-383 (2002)